A contribution to the theory of modules over finite-dimensional linear algebras

Dalibor Klucký

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 2, page 113-117
  • ISSN: 0528-2195

How to cite

top

Klucký, Dalibor. "A contribution to the theory of modules over finite-dimensional linear algebras." Časopis pro pěstování matematiky 109.2 (1984): 113-117. <http://eudml.org/doc/19333>.

@article{Klucký1984,
author = {Klucký, Dalibor},
journal = {Časopis pro pěstování matematiky},
keywords = {free modules},
language = {eng},
number = {2},
pages = {113-117},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A contribution to the theory of modules over finite-dimensional linear algebras},
url = {http://eudml.org/doc/19333},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Klucký, Dalibor
TI - A contribution to the theory of modules over finite-dimensional linear algebras
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 2
SP - 113
EP - 117
LA - eng
KW - free modules
UR - http://eudml.org/doc/19333
ER -

References

top
  1. M. F. Atiyah I. G. Macdonald, Introduction to commutative algebra, (Russian translation) "Mir", Moskva 1972. (1972) Zbl0238.13001MR0349645
  2. J. Lambek, Lectures on rings and modules, (Russian translation) "Mir", Moskva 1971. (1971) Zbl0143.26403MR0352153

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.